Welcome to the new Cancer Survivors Network website! Existing members can click HERE to review the changes and new features on CSN.

Nausea

Sslee723
Sslee723 Member Posts: 54

So I'm going into my 4th month of Cabo and nausea has become my biggest problem.  I can't keep any food down.  Even when I have nothing in my stomach I'm sick as a dog.  Doctor told me to stop the Cabo for 3 days to see if I feel better.  Well today is day one off of it and I have gotten sick twice.  I've lost close to ten pounds in a week .  This is really getting bad.  I don't wanna give up but I just don't have the energy in me to deal with it. 

Comments

  • Jan4you
    Jan4you Member Posts: 1,327
    edited August 2017 #2
    So sorry Sslee, for ALL you

    So sorry Sslee, for ALL you are enduring. Hope you feel better soon.

    I cannot personally speak to the side effects, but others here may.

    Also, don't forget to try SmartPatients.com too. 

    Let us know how you are doing.

    I FEEL for you!

    Healing hugs, 

    Jan

  • stub1969
    stub1969 Member Posts: 933 **

    Us what your dose is?  I've read on Smart Patients that people are still getting a positive response by taking a low dose of Cabo.  Fox has talked on here about altering his dosing schedule.  Don't give up--we're pulling for you!

    Stub